# SDR AALA202212166401

- Difficulty date: December 8, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 29,603 hours, 6,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367662601200
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 252BG HAS DISBONDED SURFACE AREA AT AFT RIGHT CORNER OF PANEL. MAINTENANCE REPAIRED FLOOR PANEL PER EA 341122.
